# SDR AALA202412160401

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 27,647 hours, 10,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M13505
- Condition: Dislodged
- Location: Zone 800
- Part time: 22,775 hours, 7,518 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE SAGGING, MAINTENANCE REPLACED L1 SLIDE PER J/C 26L00025011.
